# SDR SWIA2020012147893

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT FS280.0 BETWEEN RBL9 AND LBL9 HAS CORROSION       (C-CHECK)   RO:1/17/2020REMOVED THE CORROSION ON PASSENGER CABIN FLOOR SUPPORT ANGLE AT FS 280.00, BETWEEN RBL 9 AND LBL9 REF CRJ-200 SRM. THE AREA AT FS280.0 BETWEEN RBL9.0 AND LBL9.0 IS STRUCTURALLY ACCEPTABLE REF. BOMBARDIER REO ALL STEPS ACCOMPLISHED AND REO  FOR FABRICATION ONLY.. COMPLIUED WITH SKYWEST TASK CARD.
